Medication indicated for the relief of nasal and ocular symptoms of allergic rhinitis and urticaria symptoms.
Cetirizine (active substance) is a potent second-generation histamine H1 antagonist that is effective in the treatment of allergic rhinitis, chronic urticaria and pollen-induced asthma. It works by blocking the action of histamine and reduces the symptoms of an allergic reaction.
Active ingredient: Cetirizine dihydrochloride (10 mg).
Excipients and others constituents: Microcrystalline cellulose, Lactose monohydrate, Anhydrous colloidal silica, Magnesium stearate, Opadry Y-1-7000 which consists of: Hydroxypropylmethylcellulose (E 464), Titanium dioxide (E171), Macrogol 400.
Store at room temperature, protected from light and moisture.
Do not take in case of allergy to any of the substances;
Keep out of the reach and sight of children;
Contraindicated in situations of severe renal failure;
It can make it difficult to drive cars and use machines.;
During treatment you should avoid drinking alcohol;
Use is not recommended if you have epilepsy without medical or pharmaceutical advice;
Skin allergy tests are inhibited by antihistamines, therefore a wash-out period (3 days) is required before performing these tests;
Patients with rare hereditary problems of galactose intolerance, the lactase deficiency or glucose-galactose malabsorption should not take this medicine.
Pregnancy and breastfeeding:
If you are pregnant or breast-feeding, think you may be pregnant or are planning to have a baby, ask your doctor for advice before taking this medicine.
How to use:
Swallow the tablets with a little water, as recommended by your doctor.